Duke Mathematical Journal

Annihilator ideals and representation iteration for abstract rings

C. J. Everett, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 5, Number 3 (1939), 623-627.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077491415

Digital Object Identifier
doi:10.1215/S0012-7094-39-00550-8

Mathematical Reviews number (MathSciNet)
MR0000013

Zentralblatt MATH identifier
0021.38704

Subjects
Primary: 09.1X

Citation

Everett, Jr., C. J. Annihilator ideals and representation iteration for abstract rings. Duke Math. J. 5 (1939), no. 3, 623--627. doi:10.1215/S0012-7094-39-00550-8. https://projecteuclid.org/euclid.dmj/1077491415


Export citation